# SDR A6WA200440107

- Difficulty date: July 30, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Bushing
- Part number: 601R572100321
- Condition: Migrated
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIGHT MLG AFT TRUNNION BUSHING MIGRATED .35 INCH. REMOVED MIGRATED BUSHING.  REAMED TRUNNION LUG BORE OT 1ST OVERSIZE AND INSTLALED 1ST OVERSIZED BUSHING, P/N 601R5721003-21 IAW BOMBARDIER REO 601R-57-21-003 REV B.  (M)
